# SDR SWAA010585

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 16,729 hours, 14,981 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W16800620
- Condition: Chafed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ELECTRIC HYDRAULIC A PUMP LOW PRESS LIGHT ILLUMINATED.  CYCLED C/B, NO EFFECT.  SHUT OFF ELECTRIC HYDRAULIC SWITCH PER QRH.  FOUND A SYSTEM WIRE CHAFING ON DUCT IN RT A/C BAY.  REPAIRED WIRE PER MM.
